MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. BLOOD ADMINISTRATION SET; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. BLOOD ADMINISTRATION SET; SET, ADMINISTRATION, INTRA
Catalog Number 490377
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/23/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).One used set was received for evaluation.The sample was tested for leakage per the specification, and leakage was observed at the bonded joint of the tubing and cap of the hand pump assembly.Upon further evaluation, the cap appeared to be assembled at a slight angle.This ultimately could result in a slight channel and leakage path in the solvent bonding between the tubing and cap.House retain samples were also visually and functionally tested according to the specification with acceptable results.Review of the discrepancy management system database performed for the reported lot number did not reveal any abnormalities or nonconformances of this nature.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number or lot number.If additional pertinent information becomes available a follow-up report will be filed.Note: this case is being filed retrospectively as a result of a review of recent customer complaint information.Based on additional information and details provided in another complaint case, it was determined that this case is reportable in accordance with the requirements of 21 cfr 803.B.Braun has conducted a retrospective review for all complaints of a similar nature in accordance with internal procedure (b)(4).
 
Event or Problem Description
As reported by user facility: during surgery blood hand pump cracked, leaking blood.No injury reported.

Brand Name
BLOOD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
MDR Report Key6124451
Report Number2523676-2016-00739
Device Sequence Number280314
Product Code FPA
UDI-Device Identifier04046964718205
UDI-Public(01)04046964718205(17)180430(10)0061434994
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K840212
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/24/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Catalogue Number490377
Device Lot Number0061434994
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2015
Initial Report FDA Received Date11/23/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1